# SDR SWAA095342

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 68,435 hours, 56,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434336
- Part serial: 598
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND RT WING I/B AFT FLAP PUNCTURED.  REMOVED AND REPLACED AFT FLAP EPR MM.
